# SDR SWIA2025010600037

- Difficulty date: December 3, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FLANGE ON THE FWD SIDE OF FS 589.00 BETWEEN STGR 20L AND STGR 21L    (FILED CLOSED)    PERFORMED REPAIR OF FRAME AND FUSELAGE SKIN ON BTW FS589.00 - FS605.00 AND BTW STR20L - STR27 WITH REFERENCE TO REO 601R-53-61-8267 REV "--" DATED 2024-12-27.  REFERENCE CHILD CAMPS FOR EDDY CURRENT INSPECTION AND PRESSURIZATION CHECK.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
